Grant Cairns ; Stacey Mendan - Symmetric bipartite graphs and graphs with loops

dmtcs:2119 - Discrete Mathematics & Theoretical Computer Science, February 12, 2015, Vol. 17 no. 1 -
Symmetric bipartite graphs and graphs with loopsArticle

Authors: Grant Cairns ORCID1; Stacey Mendan 1

  • 1 Department of Mathematics and Statistics [Victoria]

We show that if the two parts of a finite bipartite graph have the same degree sequence, then there is a bipartite graph, with the same degree sequences, which is symmetric, in that it has an involutive graph automorphism that interchanges its two parts. To prove this, we study the relationship between symmetric bipartite graphs and graphs with loops.

Volume: Vol. 17 no. 1
Section: Graph Theory
Published on: February 12, 2015
Submitted on: June 3, 2014
Keywords: bipartite graphs,degree sequence,symmetry,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 348 times.
This article's PDF has been downloaded 942 times.